Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 613-616

CR-hypersurfaces of complex projective space

Mathematics Department, College of Science, King Saud University, P. O. Box 2455, Riyadh 11451, Saudi Arabia

Received 17 December 1991

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider compact n-dimensional minimal foliate CR-real submanifolds of a complex projective space. We show that these submanifolds are great circles on a 2-dimensional sphere provided that the square of the length of the second fundamental form is less than or equal to n1.